# SDR DALA2015030701985

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED REPAIR DOUBLER ON LT ELEVATOR GEARED TAB T/E.  NEW DOUBLER WAS FABRICATED AND INSTALLED AT LT ELEVATOR GEARED TAB T/E IAW SRM 55-04, PAR 3 AND 51-70-2D PAR 18.  LP1850106
